On exceptions to Szegedy's theorem

M. Chaimovich; G. Freimann; J. Schönheim

Acta Arithmetica (1987)

  • Volume: 49, Issue: 1, page 107-112
  • ISSN: 0065-1036

How to cite


Chaimovich, M., Freimann, G., and Schönheim, J.. "On exceptions to Szegedy's theorem." Acta Arithmetica 49.1 (1987): 107-112. <http://eudml.org/doc/206063>.

author = {Chaimovich, M., Freimann, G., Schönheim, J.},
journal = {Acta Arithmetica},
keywords = {Graham's conjecture; greatest common divisor; exceptions},
language = {eng},
number = {1},
pages = {107-112},
title = {On exceptions to Szegedy's theorem},
url = {http://eudml.org/doc/206063},
volume = {49},
year = {1987},

AU - Chaimovich, M.
AU - Freimann, G.
AU - Schönheim, J.
TI - On exceptions to Szegedy's theorem
JO - Acta Arithmetica
PY - 1987
VL - 49
IS - 1
SP - 107
EP - 112
LA - eng
KW - Graham's conjecture; greatest common divisor; exceptions
UR - http://eudml.org/doc/206063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.